Issue
Volume 28, Number 1

Articles in the Issue:

Regular Articles:
Sumit Chandok and T. D. Narang
Common Fixed Points with Applications to Best Simultaneous Approximations
Anal. Theory Appl., 28 (2012), pp. 1-12. Abstract
pdf
Full Article

Dingbang Cang, Xiaoqiu Song and Chen Cang
Polynomially Bounded Cosine Functions
Anal. Theory Appl., 28 (2012), pp. 13-18. Abstract
pdf
Full Article

Ayhan Esi and Binod Chandra Tripathy
Some New Type of Difference Sequence Spaces Defined by Modulus Function and Statistical Convergence
Anal. Theory Appl., 28 (2012), pp. 19-26. Abstract
pdf
Full Article

Chaoyi Zeng, Dehui Yuan and Shaoyuan Xui
The Hausdorff Measure of Sierpinski Carpets Basing on Regular Pentagon
Anal. Theory Appl., 28 (2012), pp. 27-37. Abstract
pdf
Full Article

Sergei P. Sidorov
Estimates of Linear Relative n-widths in Lp[0, 1]
Anal. Theory Appl., 28 (2012), pp. 38-48. Abstract
pdf
Full Article

Shaoyuan Xu and Wangbin Xu
Note on the Paper "An Negative Answer to a Conjecture on the Self-similar Sets Satisfying the Open Set Condition"
Anal. Theory Appl., 28 (2012), pp. 49-57. Abstract
pdf
Full Article

Sukhwinder Singh Billing
A Remark on Certain Differential Inequalities Involving p-valent Functions
Anal. Theory Appl., 28 (2012), pp. 58-64. Abstract
pdf
Full Article

Idha Sihwaningrum, Sri Maryani and H. Gunawan
Weak Type Inequalities for Fractional Integral Operators on Generalized Non-homogeneous Morrey Spaces
Anal. Theory Appl., 28 (2012), pp. 65-72. Abstract
pdf
Full Article

H. Afshari and Sh. Rezapour
Absolute Retractivity of Some Sets to Two-variables Multifunctions
Anal. Theory Appl., 28 (2012), pp. 73-78. Abstract
pdf
Full Article

Shimo Wang and Dunyan Yan
Weighted Boundedness of Commutators of Fractional Hardy Operators with Besov-Lipschitz Functions
Anal. Theory Appl., 28 (2012), pp. 79-86. Abstract
pdf
Full Article

Zhenghua Kang and Garidi Wu
Müntz Rational Approximation for Special Function Classes in Ba[0, 1] Spaces
Anal. Theory Appl., 28 (2012), pp. 87-94. Abstract
pdf
Full Article

Prateek K
A Mathematical Proof of a Probabilistic Model of Hardy's Inequality
Anal. Theory Appl., 28 (2012), pp. 95-100. Abstract
pdf
Full Article